Regina has been on Genotropin ( growth hormone) over a month now. She really does not mind shots and it is not hurting her. HOWEVER, there are few side effects that are bothering me, and I hope to get answers to my questions when we go to memphis this upcoming sunday ( we will get there at midnight on sunday and get back to OC, on tuesday afternoon).
Anyway , here are the side effects that I think Regina is having.
- Constant Headaches
- constant stomach aches
- feeling "shaky" at times, mostly before bedtime
- heart beats faster ( she tells me that her heart wants to jump out of her chest)
- increased birthmark growth.- suddenly seems like birthmarks are increasing in size and popping up one after another
- SHE IS VERY, VERY moody,
- VERY IRRITABLE.
- VERY hard to handle
- sudden changes in her mood, ( cryes one moment, and then she is suddenly fine.
- Little things drive her out of her element- I take her empty cup away, and she will run after me and scream on top of her lungs like I am murdering her..... etc.
- Increased coughing at night ( one of possible side effects)
If I got payd to do my job as being mom- I'd be millionaire......